Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 724190, 10 pages
Research Article

Optimal Control Problems for Nonlinear Variational Evolution Inequalities

Department of Applied Mathematics, Pukyong National University, Busan 608-737, Republic of Korea

Received 12 November 2012; Revised 4 January 2013; Accepted 6 January 2013

Academic Editor: Ryan Loxton

Copyright © 2013 Eun-Young Ju and Jin-Mun Jeong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eun-Young Ju and Jin-Mun Jeong, “Optimal Control Problems for Nonlinear Variational Evolution Inequalities,” Abstract and Applied Analysis, vol. 2013, Article ID 724190, 10 pages, 2013. doi:10.1155/2013/724190